Christian-Yann ROBERT


Christian-Yann ROBERT
CREST Permanent Member
Full Professor
Finance
Personal Website
This user account status is Approved

Contact

2010

  • Properties of nested sampling

    Biometrika, vol. 97, iss. 3, pp. 741-755, 2010.
    By N. Chopin and C. P. Robert

    [DOI] [Bibtex]

    @ARTICLE{Chopin2010741,
    author={Chopin, N. and Robert, C.P.},
    title={Properties of nested sampling},
    journal={Biometrika},
    year={2010},
    volume={97},
    number={3},
    pages={741-755},
    doi={10.1093/biomet/asq021},
    note={cited 
    By 49}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-77955861158&doi=10.1093%2fbiomet%2fasq021&partnerID=40&md5=cc05fc1a85b552e1b5c326d62949bd07}, document_type={Article}, source={Scopus}, }

2009

  • Harold jeffreys's theory of probability revisited

    Statistical science, vol. 24, iss. 2, pp. 141-172, 2009.
    By C. P. Robert, N. Chopin, and J. Rousseau

    [DOI] [Bibtex]

    @ARTICLE{Robert2009141,
    author={Robert, C.P. and Chopin, N. and Rousseau, J.},
    title={Harold Jeffreys's theory of probability revisited},
    journal={Statistical Science},
    year={2009},
    volume={24},
    number={2},
    pages={141-172},
    doi={10.1214/09-STS284},
    note={cited 
    By 63}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-77955125911&doi=10.1214%2f09-STS284&partnerID=40&md5=99b149c49998619659c3edf9995d63a2}, document_type={Article}, source={Scopus}, }
  • Rejoinder: harold jeffreys's theory of probability revisited

    Statistical science, vol. 24, iss. 2, pp. 191-194, 2009.
    By C. P. Robert, N. Chopin, and J. Rousseau

    [DOI] [Bibtex]

    @ARTICLE{Robert2009191,
    author={Robert, C.P. and Chopin, N. and Rousseau, J.},
    title={Rejoinder: Harold Jeffreys's theory of probability revisited},
    journal={Statistical Science},
    year={2009},
    volume={24},
    number={2},
    pages={191-194},
    doi={10.1214/09-STS284REJ},
    note={cited 
    By 5}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-77955137079&doi=10.1214%2f09-STS284REJ&partnerID=40&md5=de5f5deb12cc0822e852fec52b5cb610}, document_type={Article}, source={Scopus}, }

2006

  • Stochastic unit root models

    Econometric theory, vol. 22, iss. 6, pp. 1052-1090, 2006.
    By C. Gourieroux and C. Y. Robert

    [DOI] [Bibtex]

    @ARTICLE{Gourieroux20061052,
    author={Gourieroux, C. and Robert, C.Y.},
    title={Stochastic unit root models},
    journal={Econometric Theory},
    year={2006},
    volume={22},
    number={6},
    pages={1052-1090},
    doi={10.1017/S0266466606060518},
    note={cited 
    By 15}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-33845738227&doi=10.1017%2fS0266466606060518&partnerID=40&md5=e0e294b1918f69f61ebd96209f04e93b}, document_type={Article}, source={Scopus}, }

2004

  • Dicussion on the meeting on 'statistical approaches to inverse problems'

    Journal of the royal statistical society. series b: statistical methodology, vol. 66, iss. 3, pp. 627-652, 2004.
    By G. Nason, E. Moulines, C. P. Robert, C. Andrieu, A. Stoffelen, D. Paul, F. Abramovich, R. G. Aykroyd, R. M. West, S. Meng, C. Butucea, L. Cavalier, N. Cressie, M. Davy, D. De Canditiis, M. Pensky, Y. Golubev, R. N. Hoffman, E. Khabie-Zeitoune, A. Munk, F. H. Ruymgaart, S. C. Olhede, A. Tsybakov, G. Wahba, I. M. Johnstone, G. Kerkyacharian, D. Picard, M. Raimondo, P. J. Wolfe, S. J. Godsill, W. -J. Ng, H. Haario, M. Laine, M. Lehtinen, E. Saksman, J. Tamminen, D. Cornford, L. Csató, D. J. Evans, and M. Opper

    [DOI] [Bibtex]

    @ARTICLE{Nason2004627,
    author={Nason, G. and Moulines, E. and Robert, C.P. and Andrieu, C. and Stoffelen, A. and Paul, D. and Abramovich, F. and Aykroyd, R.G. and West, R.M. and Meng, S. and Butucea, C. and Cavalier, L. and Cressie, N. and Davy, M. and De Canditiis, D. and Pensky, M. and Golubev, Yu. and Hoffman, R.N. and Khabie-Zeitoune, E. and Munk, A. and Ruymgaart, F.H. and Olhede, S.C. and Tsybakov, A. and Wahba, G. and Johnstone, I.M. and Kerkyacharian, G. and Picard, D. and Raimondo, M. and Wolfe, P.J. and Godsill, S.J. and Ng, W.-J. and Haario, H. and Laine, M. and Lehtinen, M. and Saksman, E. and Tamminen, J. and Cornford, D. and Csató, L. and Evans, D.J. and Opper, M.},
    title={Dicussion on the meeting on 'Statistical approaches to inverse problems'},
    journal={Journal of the Royal Statistical Society. Series B: Statistical Methodology},
    year={2004},
    volume={66},
    number={3},
    pages={627-652},
    doi={10.1111/j.1467-9868.2004.2060d.x},
    note={cited 
    By 3}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-3543029866&doi=10.1111%2fj.1467-9868.2004.2060d.x&partnerID=40&md5=2248eed47eeba4507b850cf6aa116606}, document_type={Conference Paper}, source={Scopus}, }

1999

  • Bayesian estimation of switching arma models

    Journal of econometrics, vol. 93, iss. 2, pp. 229-255, 1999.
    By M. Billio, A. Monfort, and C. P. Robert

    [DOI] [Bibtex]

    @ARTICLE{Billio1999229,
    author={Billio, M. and Monfort, A. and Robert, C.P.},
    title={Bayesian estimation of switching ARMA models},
    journal={Journal of Econometrics},
    year={1999},
    volume={93},
    number={2},
    pages={229-255},
    doi={10.1016/S0304-4076(99)00010-X},
    note={cited 
    By 37}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-0001958038&doi=10.1016%2fS0304-4076%2899%2900010-X&partnerID=40&md5=a165d6c95e81d778f58f986177ef2d58}, document_type={Article}, source={Scopus}, }